MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO1510OSX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Gastrointestinal Problem (4491); Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced hernia recurrence, adhesions, pain, and discomfort.Post-operative patient treatment included revision surgery, mesh removal, and hernia repair with mesh.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced hernia recurrence, scar tissue, attenuated fascia, adhesions, pain, and discomfort.Post-operative patient treatment included ct scan, exploratory laparotomy, lysis of adhesions, component separation, bilateral transversus abdominus plane block, abdominal vac, drain usage, negative pressure wound therapy, use of abdominal binder, revision surgery, mesh removal, and hernia repair with mesh.
 
Additional Manufacturer Narrative
Additional info: a4, b2 (added disability), b5, b7, h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced problems with bowel movements, urinary incontinence, cannot lift more than 20lbs, hernia recurrence, scar tissue, attenuated fascia, adhesions, pain, and discomfort.Post-operative patient treatment included ct scan, resection of mesh, exploratory laparotomy, lysis of adhesions, component separation, bilateral transversus abdominus plane block, abdominal vac, drain usage, negative pressure wound therapy, use of abdominal binder, revision surgery, mesh removal, and hernia repair with mesh.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12418987
Report Number9615742-2021-02152
Device Sequence Number17315435
Product Code FTL
UDI-Device Identifier10884521179691
UDI-Public10884521179691
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberPCO1510OSX
Device Catalogue NumberPCO1510OSX
Device Lot NumberPPK0266X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer03/13/2024
02/05/2025
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date03/20/2024
02/10/2025
Date Device Manufactured11/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBATACK.
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight77 KG
Patient RaceWhite